MathSciNet Relay Station
MathSciNet bibliographic data
MR866444 (88d:40010) 40A15 (30B70)
Jacobsen, Lisa; Thron, W. J. Limiting structures for sequences of linear fractional transformations. Proc. Amer. Math. Soc. 99 (1987), no. 1, 141–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement